# SDR SWAA2025011678297

- Difficulty date: December 16, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB BETWEEN BS 492 TO BS 500A AND RBL 21 WL 156 AT FWD CARGO COMPARTMENT 2024-763309<[01] REPLACED SHIELD WEB BETWEEN BS 492 TO BS 500A AND RBL 21 WL 156 AT FWD CARGO COMPARTMENT AND FASTENERS I.A.W B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 143A0080 SHEET: 39 REV: -. SEE INDIVIDUAL SIGN OF BELOW;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII.
